Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 107, NWS Jackson, MS

March 19, 2008Adams County, Mississippi

NWS Jackson, MS issued this tornado warning at Mar 19, 2008, 1:30 AM CDT for Adams County, Mississippi. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 19, 2008, 1:30 AM CDT (06:30 UTC)
Expired
Mar 19, 2008, 2:15 AM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Adams County, MS

What was reported inside it

TimeReportWhereRemark
Mar 19, 1:40 AM CDTTSTM WND DMGSibley, MSSEVERAL TREES WERE BLOWN DOWN WITH SOME ON POWER LINES. POWER WAS OUT MOST OF THE NIGHT.
Mar 19, 2:00 AM CDTTSTM WND DMG5 Ne Natchez, MSA TREE FELL ON A HOUSE ON ROOSEVELT DRIVE...JUST OFF OF HIGHWAY 61.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 10:51 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2008-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2008-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 301 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1138 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
301 m²/s²
0-3 km storm-relative helicity
322 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 190630
TORJAN
MSC001-190715-
/O.NEW.KJAN.TO.W.0107.080319T0630Z-080319T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
130 AM CDT WED MAR 19 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  ADAMS COUNTY IN SOUTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITY OF NATCHEZ...

* UNTIL 215 AM CDT

* AT 130 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES         
  SOUTHWEST OF SIBLEY...MOVING NORTHEAST AT 55 MPH.

* THE TORNADO WILL BE NEAR...
  SIBLEY BY 135 AM CDT...
  KINGSTON BY 140 AM CDT...
  6 MILES SOUTHEAST OF NATCHEZ BY 145 AM CDT...
  STANTON...CRANFIELD AND 6 MILES SOUTHEAST OF PINE RIDGE BY 155 AM
  CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3127 9152 3173 9134 3163 9125 3163 9116
      3150 9119 3136 9127 3136 9134 3132 9137
      3131 9145 3129 9146
TIME...MOT...LOC 0630Z 210DEG 48KT 3130 9144

$$

CME
1 follow-up statement
000 
WWUS54 KJAN 190649
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
148 AM CDT WED MAR 19 2008

MSC001-190715-
/O.CON.KJAN.TO.W.0107.000000T0000Z-080319T0715Z/
ADAMS MS-
148 AM CDT WED MAR 19 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR EASTERN
ADAMS COUNTY...

AT 148 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR KINGSTON...OR 9 MILES SOUTH OF NATCHEZ...
MOVING NORTHEAST AT 50 MPH.

THE TORNADO WILL BE NEAR...
  CRANFIELD AND 8 MILES SOUTHEAST OF PINE RIDGE BY 155 AM CDT...
  STANTON BY 200 AM CDT...

ANOTHER SEVERE THUNDERSTORM WILL BE MOVING OUT OF CENTRAL WILKINSON 
COUNTY AND IMPACT AREAS ACROSS FAR EASTERN ADAMS COUNTY AND WESTERN 
FRANKLIN COUNTY SHORTLY AFTER 2 AM. AN ADDITIONAL WARNING WILL 
LIKELY BE NEEDED.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM CDT WEDNESDAY MORNING
FOR SOUTHEAST ARKANSAS AND NORTHEAST LOUISIANA AND MISSISSIPPI.

LAT...LON 3136 9144 3173 9134 3163 9125 3163 9116
      3150 9119 3140 9125 3139 9126 3136 9127
TIME...MOT...LOC 0648Z 212DEG 44KT 3148 9130

$$

CME

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 18, 10:23 PM CDT, 3 hours 7 minutes earlier.

Area forecast discussion, Mar 18, 10:23 PM CDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1023 PM CDT TUE MAR 18 2008

.DISCUSSION...THE SURFACE LOW IS NOW CENTERED OVER THE ARKLATEX
REGION THIS EVENING. THE LINE OF STORMS IS NOW DEVELOPING OVER EAST
TEXAS. OVER THE CWFA WE ARE SEEING SHOWERS DEVELOP...WHICH SHOULD
CONTINUE UNTIL THE LINE OF STORMS REACHES THE AREA. OVERALL THINKING
HAS NOT CHANGED OVER THE PAST COUPLE OF HOURS. HAVE NOT CHANGED POP
AND WEATHER GRIDS AS A RESULT. DID MAKE A COUPLE OF QUICK UPDATES
MAINLY FOR TEMPERATURES. TEMPERATURES ARE HOLDING NEARLY STEADY
AROUND THE LOWER 70S EAST TO UPPER 70S WEST THIS EVENING. THEY ARE
DEFINITELY FALLING MUCH SLOWER THAN EXPECTED WITH ALL OF THE CLOUD
COVER AND STRONG SOUTHERLY WINDS AROUND. AS A RESULT HAVE ADJUSTED
THE LOWER TEMPERATURES UP A DEGREE OR TWO...MAINLY OVER THE EAST
WHICH WILL BE THE LAST TO SEE THE LINE OF STORMS MOVE THROUGH. ALSO
ADJUSTED HOURLY TEMPS BASED ON THIS CHANGE AND OBSERVATIONAL TRENDS.
OTHERWISE THE FORECAST LOOKS ON TRACK AND WILL ATTACH THE PREVIOUS
DISCUSSION.

&&

.PREVIOUS DISCUSSION...THINGS ARE EVOLVING SLOWLY AT THIS
POINT...BUT ARE EXPECTED TO HAVE A MARKED INCREASE IN THE ACTION
BETWEEN 8-9 PM TO OUR WEST WITH THINGS EVOLVING QUICKLY THROUGH THE
REMAINDER OF THE EVENING AND ACCELERATING EASTWARD ACROSS MY FORECAST
AREA BETWEEN MIDNIGHT AND 7 AM.

DUE TO THE SLOW EVOLUTION UP TO THIS POINT...THE FORECAST HAS BEEN
ADJUSTED TO REFLECT THAT TIMING. AS FOR THE CONDITIONS
OUTSIDE...WINDS WILL REMAIN QUITE STRONG AHEAD OF THE SQUALL LINE AS
THE SFC LOW EDGES EVER CLOSER. ALOFT...WINDS WILL STEADILY INCREASE
IN ADVANCE OF THE SYSTEM...CREATING A STRONGLY SHEARED ENVIRONMENT
WITH 0-1 KM VALUES BETWEEN 45-50KTS. LOW LEVEL
HELICITIES...0-1KM...WILL ALSO BE OFF THE CHART WITH VALUES BETWEEN
400-600 M2/S2. STRONG ASCENT WILL APPROACH THE FORECAST AREA BY
10-11PM AND HELP TO REMOVE THE WARM MID LEVEL LAYER. THE RESULT WILL
BE A STRONGLY FORCED SQUALL LINE MOVING ACROSS THE AREA. AS THIS
LINE EVOLVES...BOWING SEGMENTS WILL BE COMMON AND POSE A SIG WIND
THREAT. SOME GUSTS IN THE SEGMENTS COULD EXCEED 80 MPH. ALSO...DUE
TO THE VERY HIGH LEVELS OF LOW LEVEL WIND SHEAR...THESE BOWING
SEGMENTS WILL POSE A DECENT TORNADO RISK. OFTEN TIMES...THESE BOWING
SEGMENTS IN SIMILAR VERY HIGH SHEAR ENVIRONMENTS ARE VERY EFFICIENT
AT PRODUCING TORNADOES. AS HAS BEEN THE CASE WITH ALL PREV FORECAST
FOR THIS EVENT...INSTABILITY WILL REMAIN ON THE LOW SIDE.
HOWEVER...GRIDDED MLCAPE VALUES FROM THE RUC OFFER 400-600 J/KG JUST
AHEAD OF THE LINE AND GFS BUFR SOUNDINGS SHOW 600-1000 J/KG OF
MLCAPE. THIS HAS BEEN VERY CONSISTENT AND MATCHES WELL WITH THE
OBSERVED 00Z RAOBS AT SHV/LCH. IF THAT TYPE OF INSTABILITY CAN
REMAIN AS THE STRONG FORCING ASSOCIATED WITH +90KTS AT 500MB AND
70-80KTS AT 700MB...THEN A NASTY LINE WITH BOWING SEGMENTS CAN BE
EXPECTED.

LATEST GRAPHICAST OUTLINES THE TIMING WITH AREAS ALONG AND W OF THE
MS RIVER SEEING ACTIVITY BETWEEN 10 PM AND 1 AM. THE I-55 CORRIDOR
BETWEEN 1-4 AM WHILE THE E 1/3 BETWEEN 4-7 AM.

&&

.AVIATION...VFR TO MVFR FLIGHT CATEGORIES WILL CONTINUE THROUGH THE
NEXT COUPLE OF HOURS. CEILINGS HAVE BEGUN TO LOWER FROM WEST TO
EAST THIS EVENING AND WILL CONTINUE TO DO SO...BRINGING FLIGHT
CATEGORIES TO MVFR. SHOWERS WITH A FEW POSSIBLE RUMBLES OF THUNDER
CAN BE EXPECTED OVER THE REGION AHEAD OF AN APPROACHING SQUALL LINE.
THE SQUALL LINE IS EXPECTED TO MOVE THROUGH THE REGION MAINLY
OVERNIGHT...REACHING THE MISSISSIPPI RIVER BETWEEN 06Z-09Z AND
LEAVING THE EASTERN SITES BETWEEN 10Z-13Z. THE MAIN CONCERN WITH THIS
SQUALL LINE WILL BE DAMAGING STRAIGHT LINE WINDS. VISIBILITIES WILL
ALSO DROP TO IFR OR LIFR AS THIS LINE MOVES THROUGH. AFTER THE SQUALL
LINE MOVES THROUGH THE AREA...MVFR CEILINGS SHOULD PERSIST THROUGH
THE REMAINDER OF THE FORECAST PERIOD.

IN ADDITION TO THE SEVERE WEATHER POTENTIAL...THE AREA WILL CONTINUE
TO SEE STRONG WINDS BEFORE THE SQUALL LINE EVEN REACHES THE AREA.
SUSTAINED WINDS BETWEEN 15-25KTS WITH GUSTS OF AROUND 30-35KTS CAN
BE EXPECTED OVER THE ENTIRE REGION.  SITES ALONG AND WEST OF THE
INTERSTATE 55 CORRIDOR WILL SEE EVEN HIGHER WINDS THIS
EVENING...WITH SUSTAINED AROUND 20-30KTS WITH GUSTS OF 30-40KTS.
THIS WILL BE AHEAD OF THE SQUALL LINE AND IN ADDITION TO THE STRONG
WINDS THAT WILL BE PROVIDED WITH THE SQUALL LINE.  AFTER THE LINE
MOVES THROUGH...WINDS WILL SUBSIDE A LITTLE...BUT SHOULD STILL BE
SUSTAINED AT AROUND 15-20KTS WITH GUSTS OF 20-25KTS THROUGH THE
REMAINDER OF THE FORECAST PACKAGE. /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       58  63  41  70 / 100  12   0   0
MERIDIAN      61  67  39  69 / 100  37   0   0
VICKSBURG     56  63  42  69 / 100  10   0   0
HATTIESBURG   61  69  41  73 / 100  31   0   0
NATCHEZ       56  64  40  67 / 100   3   0   0
GREENVILLE    55  59  42  69 / 100  28   0   0
GREENWOOD     57  61  39  68 / 100  27   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR MSZ030-031-033-
     038-039-045-046-051-052-056>058-064>066-072>074.

     LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR MSZ018-019-
     025>029-032-034>037-040>044-047>050-053>055-059>063.

     WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR MSZ018-019-025>029-
     032-034>037-040>044-047>050-053>055-059>063.

LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR LAZ007>009-015-
     016-023>026.

     WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR LAZ007>009-015-016-
     023>026.

AR...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR ARZ074-075.

     WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARZ074-075.

&&

14
Hazardous weather outlook, Mar 18, 2:01 PM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
201 PM CDT TUE MAR 18 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
201 PM CDT TUE MAR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY
SEVERE THUNDERSTORMS WILL BE LIKELY FOR MUCH OF THE OUTLOOK AREA
TONIGHT...WITH DAMAGING STRAIGHT LINE WINDS AND TORNADOES BEING THE
PRIMARY RISKS. A SQUALL LINE WAS EXPECTED TO DEVELOP OVER EAST TEXAS
AND SWEEP ACROSS THE REGION TONIGHT. WIND GUSTS WITH THE LINE COULD
REACH 80 MPH OR MORE WITH BOWING LINE SEGMENTS. ISOLATED STORMS THAT
DEVELOP AHEAD OF THE SQUALL LINE COULD ALSO PRODUCE TORNADOES AND
DAMAGING WINDS AS THEY RACE NORTHEAST.

THE SQUALL LINE SHOULD MOVE THROUGH NORTHEAST LOUISIANA AND SOUTHEAST
ARKANSAS BETWEEN 8 AND 12 AM...WEST MISSISSIPPI BETWEEN 11 PM AND 2
AM...CENTRAL MISSISSIPPI FROM 1 AM TO 4 AM...AND EAST MISSISSIPPI
BETWEEN 3 AM AND 7 AM WEDNESDAY MORNING. THE LINE OF STORMS SHOULD BE
EXITING THE AREA AROUND SUNRISE. STAY TUNED FOR UPDATED
FORECASTS...WATCHES AND WARNINGS REGARDING THIS POTENTIAL SEVERE
WEATHER EVENT.

IN ADDITION TO SEVERE WEATHER...WINDY CONDITIONS WILL CONTINUE FOR
THE ENTIRE THROUGH TONIGHT. SOUTHERLY WINDS FROM 20 TO 30 MPH WITH
GUSTS TO 40 MPH ARE LIKELY IN THE WEST...WHILE WIND SPEEDS FROM 15 TO
25 MPH WITH GUSTS TO 35 MPH WILL PERSIST IN THE EAST. GUSTY WILL MAKE
DRIVING HAZARDOUS FOR HIGH PROFILE VEHICLES TRAVELING ALONG WEST TO
EAST ORIENTED ROADWAYS. ALSO WATER WILL BE ROUGH ON AREA LAKES. A
WIND ADVISORY IN EFFECT UNTIL MIDNIGHT FOR AREAS WEST OF INTERSTATE
55...WITH A LAKE WIND ADVISORY IN EFFECT FROM MIDNIGHT UNTIL 7 AM. A
LAKE WIND ADVISORY WAS ALSO IN EFFECT UNTIL 7 AM FOR THE EASTERN
PORTIONS OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Mar 18, 9:28 PM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
928 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND DMG BASTROP                 32.77N 91.91W
03/18/2008                   MOREHOUSE          LA   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN THROUGHOUT THE PARISH

&&

EC
Local storm report, Mar 18, 9:34 PM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
934 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND DMG BASTROP                 32.77N 91.91W
03/18/2008                   MOREHOUSE          LA   EMERGENCY MNGR

            SEVERAL TREES WERE BLOWN DOWN THROUGHOUT THE PARISH...A
            TREE FELL ON A MOVING VEHICLE AND THERE MAY BE AN INJURY
            ASSOCIATED WITH THIS.

&&

EC
Local storm report, Mar 18, 10:12 PM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1012 PM CDT TUE MAR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     NON-TSTM WND DMG VICKSBURG               32.33N 90.87W
03/18/2008                   WARREN             MS   LAW ENFORCEMENT

            SEVERAL TREES AND A FEW POWERLINES WERE TAKEN DOWN

&&

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 12:39 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren51 min
Mar 19, 1:04 AM CDTTornado WarningJANHumphreys, Issaquena, Sharkey, Yazoo41 min
Mar 19, 1:10 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Sunflower50 min
Mar 19, 1:24 AM CDTSevere Thunderstorm WarningJANAdams51 min
Mar 19, 1:43 AM CDTTornado WarningJANHolmes, Humphreys32 min
Mar 19, 1:58 AM CDTTornado WarningJANAdams, Franklin, Jefferson47 min
Mar 19, 2:02 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore28 min
Mar 19, 2:04 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren30 min
Mar 19, 2:43 AM CDTTornado WarningJANClaiborne, Copiah, Jefferson47 min
Mar 19, 2:46 AM CDTSevere Thunderstorm WarningJANFranklin29 min
Mar 19, 3:08 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln52 min
Mar 19, 3:10 AM CDTTornado WarningJANHinds50 min
Mar 19, 3:30 AM CDTSevere Thunderstorm WarningJANCopiah30 min
Mar 19, 3:50 AM CDTTornado WarningJANMadison40 min
Mar 19, 3:59 AM CDTSevere Thunderstorm WarningJANCopiah, Covington, Hinds, Jefferson Davis, Lawrence, Leake and 5 more46 min
Mar 19, 3:59 AM CDTTornado WarningJANAttala, Holmes, Yazoo22 min
Mar 19, 4:31 AM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison44 min
Mar 19, 4:45 AM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott30 min
Mar 19, 5:00 AM CDTTornado WarningJANAttala, Choctaw, Montgomery30 min
Mar 19, 5:15 AM CDTTornado WarningJANLeake, Neshoba30 min
Mar 19, 5:44 AM CDTSevere Thunderstorm WarningJANNeshoba, Noxubee, Winston18 min
Mar 19, 7:21 AM CDTLake Wind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more14 hr
Mar 19, 11:25 AM CDTRiver Flood WarningJANBolivar, Washington45 days
Mar 19, 11:25 AM CDTRiver Flood WarningJANIssaquena, Washington47 days
Mar 19, 11:25 AM CDTRiver Flood WarningJANClaiborne, Jefferson, Warren52 days
Mar 19, 11:25 AM CDTRiver Flood WarningJANAdams, Wilkinson74 days

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.